Dicloxacillin Allergic Reaction

If you develop an unexplained rash, difficulty breathing, or other signs of an allergic reaction while taking dicloxacillin, you should contact your healthcare provider for immediate medical treatment. Other possible signs of an allergic reaction to this antibiotic include but are not limited to:
 
  • Itching
  • Redness of the face
  • Swelling of the mouth or throat
  • Wheezing.
 
In most cases, however, side effects with this prescription antibiotic tend to be mild and easy to treat. If you are taking dicloxacillin and experience anything that "just does not seem right," contact your healthcare provider right away.
 
(Click Dicloxacillin Side Effects to learn more about how this drug may cause allergic reactions or other side effects. This article lists other possible problems that may occur with dicloxacillin and explains when to seek medical attention.)
 
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.